# SDR SWAA2025102124073

- Difficulty date: October 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,733 hours, 19,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB AFT FLAP IB END UPPER SURFACE HAS SPOT DELAMINATED.   REMOVED AND REPLACED R/H OUTBD AFT FLAP IAW AMM 27-51-22-400-801 - AMM 27-51-22-400-801 -ADJUSTMENT AND OPS CK GOOD.
